# SDR AALA202204199880

- Difficulty date: April 18, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A300*
- Aircraft serial: 6133
- Aircraft time: 25,078 hours, 9,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 15WL WAS FOUND TO BE INOPERATIVE PER TASK CARD 26L0002512. REPLACED EMERGENCY POWER SUPPLY UNIT 15WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-000*002 AND 33-51-400-001-A
